Skip to content

Research at St Andrews

A sufficient condition for coinciding the Green graphs of semigroups

Research output: Contribution to journalArticle

DOI

Standard

A sufficient condition for coinciding the Green graphs of semigroups. / Sorouhesh, Mohammad; Doostie, Hossein; Campbell, Colin Matthew.

In: Journal of Mathematics and Computer Science, Vol. 17, No. 2, 2017, p. 216-219.

Research output: Contribution to journalArticle

Harvard

Sorouhesh, M, Doostie, H & Campbell, CM 2017, 'A sufficient condition for coinciding the Green graphs of semigroups' Journal of Mathematics and Computer Science, vol 17, no. 2, pp. 216-219. DOI: 10.22436/jmcs.017.02.03

APA

Sorouhesh, M., Doostie, H., & Campbell, C. M. (2017). A sufficient condition for coinciding the Green graphs of semigroups. Journal of Mathematics and Computer Science, 17(2), 216-219. DOI: 10.22436/jmcs.017.02.03

Vancouver

Sorouhesh M, Doostie H, Campbell CM. A sufficient condition for coinciding the Green graphs of semigroups. Journal of Mathematics and Computer Science. 2017;17(2):216-219. Available from, DOI: 10.22436/jmcs.017.02.03

Author

Sorouhesh, Mohammad; Doostie, Hossein; Campbell, Colin Matthew / A sufficient condition for coinciding the Green graphs of semigroups.

In: Journal of Mathematics and Computer Science, Vol. 17, No. 2, 2017, p. 216-219.

Research output: Contribution to journalArticle

Bibtex - Download

@article{9d534f10a4c44d8c9f44370d6dc5a99a,
title = "A sufficient condition for coinciding the Green graphs of semigroups",
author = "Mohammad Sorouhesh and Hossein Doostie and Campbell, {Colin Matthew}",
year = "2017",
doi = "10.22436/jmcs.017.02.03",
volume = "17",
pages = "216--219",
journal = "Journal of Mathematics and Computer Science",
number = "2",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - A sufficient condition for coinciding the Green graphs of semigroups

AU - Sorouhesh,Mohammad

AU - Doostie,Hossein

AU - Campbell,Colin Matthew

PY - 2017

Y1 - 2017

U2 - 10.22436/jmcs.017.02.03

DO - 10.22436/jmcs.017.02.03

M3 - Article

VL - 17

SP - 216

EP - 219

JO - Journal of Mathematics and Computer Science

T2 - Journal of Mathematics and Computer Science

JF - Journal of Mathematics and Computer Science

IS - 2

ER -

Related by author

  1. The Fibonacci-Circulant sequences and their applications

    Deveci, Ö., Karaduman, E. & Campbell, C. M. 1 Dec 2017 In : Iranian Journal of Science and Technology, Transactions A: Science. 41, 4, p. 1033-1038 6 p.

    Research output: Contribution to journalArticle

  2. Notes on a semigroup related to the dicyclic group Qn

    Sorouhesh, M. R. & Campbell, C. M. 21 Sep 2017 In : Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica. 25, 2, p. 149-157 9 p.

    Research output: Contribution to journalArticle

  3. Groups St Andrews 2013

    Campbell, C. M., Robertson, E. F., Quick, M. & Roney-Dougal, C. M. 2015 Cambridge: Cambridge University Press. 492 p. (London Mathematical Society Lecture Note Series 422)

    Research output: Book/ReportBook

  4. All simple groups with order from 1 million to 5 million are efficient

    Robertson, E. F., Campbell, C. M., Havas, G. & Ramsay, C. Mar 2014 In : International Journal of Group Theory. 3, 1, p. 17–30 14 p.

    Research output: Contribution to journalArticle

  5. The k-nacci sequences in some special modular groups

    Deveci, O. & Campbell, C. M. 2014 In : Algebra Colloquium. 21, 59, p. 17-30

    Research output: Contribution to journalArticle

ID: 249154206